# SDR UALA2012013000590

- Difficulty date: January 30, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,481 hours, 9,028 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10366
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT GEN ISSUE ALONG WITH A OIL LEAK THAT HAS YET TO BE IDENTIFIED.   REPLACED IDG PER MM.  OPENING ENG NR 1 FOUND OIL LEAKING OUT OF BOTTOM OF FAN AND CORE COWLS.  OPENED ENG FOUND OIL ALL OVER LOWER HALF.  ALSO HEAVY COKING ON RIGHT SIDE FROM FIREWALL DOWN TO BOTTOM OF COWLS.  FUEL SUPPLY AND HYDRAULIC LINES BLANKET ON LEFT ENG DETERIORATED DUE TO HYDRAULIC LEAK.  INSTALLED BLANKET EXCLUDING TOP TWO SAFETIES ON BLANKET.  AFTER LEAK CHECK NEED TO FINISH SAFETY OF BLANKET NR 1 ENG HYDRAULIC PRESSURE LINE LEAKING.  LEAK IS FROM UNDER UPPER END OF LINE SLEEVE.  LINE REMOVED.  NEED TO INSTALL NEW LINE AND CLAMPS.  INSTALLED LINE NEED TO TORQUE, SAFETY AND INSTALL CLAMPS REF MM 29-11-05 PG 413 LINE (F) FOR TORQUE.
